MathSciNet Relay Station
MathSciNet bibliographic data
MR1443816 47B65 (46B28 46B42 47B07)
Chen, Z. L.; Wickstead, A. W. Incompleteness of the linear span of the positive compact operators. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3381–3389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement